# SDR 08FDEA04168

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634367
- Condition: Corroded
- Location: Bs 1050 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 1050 AT STRINGER 27L BULGE BETWEEN SKIN AND FRAME REMOVED SHEAR TIE AND FOUND PART TO HAVE EXFOLIATION CORROSION. FABRICATED NEW   SHEAR TIE FROM 7075-O AND HEAT TREATED TO T-6.  DRILLED FASTENER HOLES. TREATED AND PRIMED AND PAINTED SHEAR TIE. INSTALLED SHEAR TIE. REF SRM 51-30-02 PG 1-12, DWG DOCUMENT 65-16343 / NON   ROUTINE N00721, SRM 51-10-2 PG 1-12
